# SDR C2XA06TY050

- Difficulty date: August 6, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 4,380 hours, 2,378 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TYS FLIGHT 2205 MADE A UNSCHEDULED LANDING DUE TO SOME FUEL LEAKING FRON THE LEFT WING.  MAINTENANCE REMOVED SEALANT FROM THE EFFECTED AREA AND RESEALED IAW EMB 145XR 51-20-01.  LEAK CHECKS WERE GOOD AND A/C WAS RELEASED BACK INTO SERVICE.
